Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RahGoAwayAcne

Antibiotics & Alcohol

I went to the doctors an he put me on anti-biotics that I take once in the morning, once at night. I've been doing this for about 3 weeks, not much improvement but he said it wont take effect until a month in.

Anyway a week a go I went out for the night and got quite drunk, my face was 'ok' not perfect but bareable. The following 4 days my skin had become immensley oily, sweeping out non-stop for 3 days and left my face in a right state. I never experienced anything like it. Was it a reaction from the anti-biotics an the alcohol ? If i ever want to go out in the future, how long before hand shoul I stop taking the anti-biotics then how long after ?

Also it says not to take Zinc an hour after taking the Anti-biotic, do you think I should stop my Zinc supplements altogether ?

Share this post


Link to post
Share on other sites

When I got prescribed minocyclines (tetracyclines), my derm said that I shouldn't drink alcohol during the period I'm eating it... Although I don't think it reacts the way that your acne get worse.. Just stick to you regimen! ;)

And the supplement part, the only supplement I read was bad to eat during my tetracycline period was iron supplements.. Haven't heard of any others.. And i don't know if it applies to any other antibiotics.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×